# SDR CALA2025012402029

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 51,929 hours, 18,268 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010068
- Condition: Faulted
- Location: Nr 1
- Part time: 31,308 hours, 11,483 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1ENG DRIV LGT ON DISCONNECTED PER TOMC DDP COMPLIED WITH. DRIVE LIGHT BULBS ON GENERATOR DRIVE AND STANDBY POWER PANEL, AND GEN OFF BUS LIGHT BULBS ON GROUND POWER PANEL AND BUS SWITCHING PANEL MUST BE REPLACED UPON CLEARING THIS MEL ITEM.  MEL 2401A *DM* SUGGEST FIM 24-11 TASK 801, SEE M/L FOR IDG G9, GASKET, SHAFT O-RING, & GCU 1, AS NEEDED. PERFORMED FIM 24-11 TASK 801, NO FUEL ODOR OR FUEL CONTAMINATION NOTED. R/R ENG1 IDG REF AMM 24-11-11 UP TO STEP H5,  VERIFIED CORRECT INSTALLATION OF POWER FEEDER LEADS. REF AMM 24-11-11. COMPLIED WITH GMM 09-10-05 COMPLETED ENG 1 IDG INSTALLATION UP TO STEP I (INSTALLATION TEST) REF AMM 24-11-11.  ENG1 IDG OPS/LEAK CHECK SAT REF AMM 24-11-11. NO FAULTS AT THIS TIME. MEL CLEARED PLACARD REMOVED. ENG1 IDG RETURNED TO NORMAL OPERATION.
